MAUDE Adverse Event Report: CAREFUSION AS LVP BUR 20D 3SS; SET, ADMIN, INTRAVASCULAR

CAREFUSION AS LVP BUR 20D 3SS; SET, ADMIN, INTRAVASCULAR
Model Number 10821753
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of birth: unknown.The patient¿s age was used to determine a placeholder date for this field.Investigation summary: no product or photo was returned by the customer.The customer complaint of leakage could not be verified due to the product not being returned for failure investigation.A device history record review for model 10821753 lot number 20026322 was performed.The search showed that a total of 3,603 units in 1 lot number was built on 17feb2020.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Root cause analysis: the root cause of this failure was not identified as no product was returned.Investigation conclusion: this incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that as lvp bur 20d 3ss leaked.The following information was provided by the initial reporter: it was reported that during an unspecified infusion therapy, leakage were observed on the burette set and 0.2 micron filter extension set.The infusion continued and completed the therapy.There was no patient harm and the leak did not cause harm to the healthcare provider.

Brand Name
AS LVP BUR 20D 3SS
Common Device Name
SET, ADMIN, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key10203611
Report Number9616066-2020-02044
Device Sequence Number2246533
Product Code FPA
UDI-Device Identifier07613203019187
UDI-Public7613203019187
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 06/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/17/2023
Device Model Number10821753
Device Catalogue Number10821753
Device Lot Number20026322
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age16 YR
Patient Weight79